RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 2, Pages 315–334 (Mi msb5532)  

This article is cited in 4 scientific papers (total in 5 papers)

An iteration process with minimal residuals

M. A. Krasnosel'skii, S. G. Krein


Full text: PDF file (1572 kB)

Bibliographic databases:

Received: 12.03.1952

Citation: M. A. Krasnosel'skii, S. G. Krein, “An iteration process with minimal residuals”, Mat. Sb. (N.S.), 31(73):2 (1952), 315–334

Citation in format AMSBIB
\Bibitem{KraKre52}
\by M.~A.~Krasnosel'skii, S.~G.~Krein
\paper An iteration process with minimal residuals
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 2
\pages 315--334
\mathnet{http://mi.mathnet.ru/msb5532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52885}
\zmath{https://zbmath.org/?q=an:0047.36202}


Linking options:
  • http://mi.mathnet.ru/eng/msb5532
  • http://mi.mathnet.ru/eng/msb/v73/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Lyubich, G. D. Maistrovskii, “The general theory of relaxation processes for convex functionals”, Russian Math. Surveys, 25:1 (1970), 57–117  mathnet  crossref  mathscinet  zmath
    2. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    3. S. M. Malamud, “Operator Inequalities Reverse to the Jensen Inequality”, Math. Notes, 69:4 (2001), 582–586  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. G. Ismailov, Yu. O. Kuznetsov, “Metod tipa minimalnykh nevyazok dlya nelineinykh integralnykh uravnenii”, Probl. upravl., 6 (2005), 18–21  mathnet  elib
    5. A. S. Korotkikh, “Statsionarnye tochki uravneniya «reaktsiya-diffuziya» i perekhody v stabilnye sostoyaniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:1 (2017), 125–137  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:436
    Full text:181

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019